Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 135, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 15, 2008, 8:51 PM EDT for Johnson County, Washington County, Georgia. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 15, 2008, 8:51 PM EDT (00:51 UTC)
- Expired
- Mar 15, 2008, 9:30 PM EDT
- In force
- 39 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Johnson County, GA, Washington County, GA
The radar
The Robins AFB radar (KJGX), 70 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 9:00 PM EDT | HAIL 0.75 | Wrightsville, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 15, 4:36 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.9 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 360 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 1213 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 258 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 160051
SVRFFC
GAC167-303-160130-
/O.NEW.KFFC.SV.W.0135.080316T0051Z-080316T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
851 PM EDT SAT MAR 15 2008
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN JOHNSON COUNTY IN EAST CENTRAL GEORGIA
SOUTHEASTERN WASHINGTON COUNTY IN EAST CENTRAL GEORGIA
* UNTIL 930 PM EDT
* AT 848 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 10 MILES WEST
OF DONAVAN...MOVING EAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WRIGHTSVILLE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EDT SUNDAY MORNING FOR
CENTRAL GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3269 8250 3265 8248 3263 8248 3276 8297
3280 8296 3289 8285 3286 8252 3282 8252
3275 8244 3273 8244
TIME...MOT...LOC 0051Z 280DEG 43KT 3280 8284
$$1 follow-up statement
000
WWUS52 KFFC 160101
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
900 PM EDT SAT MAR 15 2008
GAC303-160110-
/O.CAN.KFFC.SV.W.0135.000000T0000Z-080316T0130Z/
WASHINGTON GA-
900 PM EDT SAT MAR 15 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON COUNTY
IS CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EDT SUNDAY MORNING FOR
CENTRAL GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3269 8250 3263 8248 3273 8285 3277 8283
3278 8277 3277 8275 3280 8268 3278 8267
3282 8252 3275 8244 3273 8244
TIME...MOT...LOC 0100Z 291DEG 48KT 3275 8271
$$
GAC167-160130-
/O.CON.KFFC.SV.W.0135.000000T0000Z-080316T0130Z/
JOHNSON GA-
900 PM EDT SAT MAR 15 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR NORTHERN JOHNSON COUNTY...
AT 857 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
DONAVAN...MOVING EAST AT 55 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KITE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EDT SUNDAY MORNING FOR
CENTRAL GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3269 8250 3263 8248 3273 8285 3277 8283
3278 8277 3277 8275 3280 8268 3278 8267
3282 8252 3275 8244 3273 8244
TIME...MOT...LOC 0100Z 291DEG 48KT 3275 8271
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 8:37 PM EDT, 14 minutes earlier.
Area forecast discussion, Mar 15, 8:37 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 837 PM EDT SAT MAR 15 2008 .UPDATE... REMOVED A LOT OF COUNTIES IN THE NORTH AND WEST SECTIONS OF TORNADO WATCH 120 THIS EVENING. THE LOW PRESSURE SYSTEM HAS RAPIDLY MOVED OUT OF NORTH GA AND IS ALREADY IN NC. THE TRAILING COLD FRONT EXTENDS BACK INTO CENTRAL GA WITH CONTINUED SVR WX NEAR AND SOUTH OF THE FRONT. SPC JUST CALLED AND REQUESTED WE ADD WHEELER... MONTGOMERY AND TOOMBS COUNTIES TO THE WATCH. WILL DO AS SOON AS POSSIBLE. OTHERWISE THE AIRMASS NORTH OF THE FRONT IS STABLIZING WITH A COOL AND DRIER NORTHWEST FLOW. 16 .PREV DISCUSSION... /ISSUED 630 PM EDT SAT MAR 15 2008/ SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... HAVE HAD SVR WX ALL AFTERNOON SO WILL MAKE THIS SHORT. SURFACE LOW PRESSURE SYSTEM ALONG THE AL/GA STATE LINE WEST OF CARROLLTON CONTINUES TO GRADUALLY DEEPEN AS IT MOVES EAST TO NORTHEAST. SPC HAS PUT MOST OF NORTH AND CENTRAL GA IN A MODERATE TO HIGH RISK OF SEVERE WX FOR THE REMAINDER OF THIS AFTERNOON AND EARLY EVENING. 18Z FFC SOUNDING SHOWS STRONG SHEAR ENVIRONMENT WITH HELICITY VALUES OF 536 M2/S2 AND INSTABILITY WITH CAPES VALUES OF NEAR 800 J/KG AND LIFTED INDICES OF -5 TO -6 TO SUPPORT SUPERCELLS. NUMEROUS REPORTS OF LARGE HAIL UP TO GOLFBALL SIZE WITH SEVERAL TORNADOES HAVE ALREADY OCCURRED AND CAN BE EXPECTED. THE ATLANTA METRO AREA IS UNDER THE GUN RIGHT NOW. OTHERWISE...THE LOW WILL MOVE EAST TO NORTHEAST OVER NORTH GA THIS EVENING AND INTO THE WESTERN CAROLINAS TONIGHT ENDING THE SVR WX THREAT. A HIGH PRESSURE RIDGE WILL BUILD OVER THE STATE SUNDAY AND CONTINUE INTO MONDAY WITH FAIR AND SEASONAL WEATHER. NO SIGNIFICANT CHANGES TO MOS GUIDANCE DUE TO THE EXTREME CIRCUMSTANCES TODAY. LONG TERM /TUESDAY THROUGH SATURDAY/... UPPER LOW PROGGED BY GFS AND ECMWF TO MOVE INTO THE SRN PLAINS TUES AND MS VALLEY WED...HOWEVER GFS KEEPS SYSTEM MUCH MORE INTENSE THAN ECMWF. SHOULD SEE ANOTHER ROUND OF TSRA ON WED SO HAVE KEPT THIS GOING. INITIAL PROGS SHOW LIMITED INSTABILITY WITH THIS SYSTEM...LETS HOPE IT STAYS THAT WAY. AVIATION... SCATTERED TSRA WILL REMAIN POSSIBLE THROUGH AROUND 3Z...ESPECIALLY AT SOUTHERN TAF SITES...UNTIL COLD FRONT MOVES IN...SO TEMPO IFR CONDITIONS MAY INTERRUPT VFR CONDITIONS. AFTER 6Z...STRATUS DECK MAY SPREAD IN FROM THE NORTH...GETTING AS LOW AS 2K FT THROUGH 12Z OR SO...BEFORE SCATTERING OUT. WINDS WILL SHIFT FROM AROUND 220 DEGREES JUST AFTER 0Z TAF TIME IN THE NORTH...AND BECOME NORTHWEST AT 15 TO 25 KTS. FROPA WILL TAKE PLACE IN SOUTH TAFS BY AROUND 6Z. WINDS WILL REMAIN AT 15 TO 25 KTS THROUGH REMAINDER OF DAY TOMORROW...WITH POSSIBLE SHIFTING TO EAST OF DUE NORTH AFTER 17Z TOMORROW. THE WINDS SHOULD PRECLUDE ANY FOG THREAT FROM WET GROUND. 23 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 47 70 40 67 43 / 20 0 0 0 10 ATLANTA 42 67 42 68 44 / 5 0 0 0 10 BLAIRSVILLE 38 62 35 64 33 / 20 0 0 0 5 CARTERSVILLE 42 66 37 68 43 / 5 0 0 0 10 COLUMBUS 51 74 45 73 48 / 5 0 0 0 10 GAINESVILLE 46 66 40 66 42 / 10 0 0 0 10 MACON 45 73 41 71 41 / 40 0 0 0 10 ROME 46 68 40 69 43 / 10 0 0 0 5 PEACHTREE CITY 44 67 38 68 41 / 5 0 0 0 10 VIDALIA 49 73 40 70 43 / 30 0 0 0 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 15, 5:20 PM EDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 520 PM EDT SAT MAR 15 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-161230- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 520 PM EDT SAT MAR 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA THIS EVENING. .SYNOPSIS... A COMPLEX OF STRONG THUNDERSTORMS WAS MOVING ACROSS NORTH GEORGIA AT LATE THIS AFTERNOON...AND WILL CONTINUE TO PUSH ACROSS NORTH AND INTO CENTRAL GEORGIA THIS EVENING. THE STORMS WERE ASSOCIATED WITH A POWERFUL UPPER LOW PRESSURE SYSTEM THAT WILL BE MOVING INTO THE OHIO VALLEY THIS AFTERNOON. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL ISOLATED TORNADOES...LARGE HAIL...AND DAMAGING WINDS. THE MOST LIKELY SEVERE STORMS WILL BE ALONG AND NORTH OF A COLUMBUS TO MACON LINE BEFORE MIDNIGHT. .DISCUSSION... A MOSTLY STATIONARY FRONTAL SYSTEM DRAPED WAS ACROSS NORTH CENTRAL GEORGIA. WARM AND MOIST AIR TO THE SOUTH OF THIS BOUNDARY WAS FUELING THE DEVELOPMENT OF STRONG THUNDERSTORMS ALONG THIS LINE. HIGH CAPE VALUES AND FAVORABLE LIFTED INDICES ARE HELPING TO ENHANCE THE SEVERE THREAT ACROSS NORTH AND CENTRAL GEORGIA. STRONG WIND SHEAR WILL CONTRIBUTE TO A RISK FOR ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER EXPECTED SUNDAY THROUGH TUESDAY. THERE IS ANOTHER CHANCE OF THUNDERSTORMS LATE TUESDAY NIGHT AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Mar 15, 8:04 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
804 PM EDT SAT MAR 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL HILLSBORO 33.18N 83.64W
03/15/2008 E0.25 INCH JASPER GA PUBLIC
ON COUNTY LINE.
0700 PM HAIL WRENS 33.21N 82.39W
03/15/2008 E2.75 INCH JEFFERSON GA PUBLIC
HUDDLE HOUSE ON MAIN STREET REPORTED BROKEN WINDOWS FROM
LARGE HAIL.
0700 PM HAIL MILLEDGEVILLE 33.09N 83.24W
03/15/2008 E1.75 INCH BALDWIN GA PUBLIC
0700 PM HAIL MILLEDGEVILLE 33.09N 83.24W
03/15/2008 E1.00 INCH BALDWIN GA PUBLIC
ALONG HWY 441 SOUTH AND 243.
0708 PM HAIL HADDOCK 33.03N 83.43W
03/15/2008 E2.50 INCH JONES GA PUBLIC
VEHICLES AND SOME MOBILE HOMES SUSTAINED DAMAGE FROM
LARGE HAIL. HAIL REPORTED ALONG BALDWIN COUNTY LINE.
0715 PM HAIL SE HADDOCK 33.03N 83.43W
03/15/2008 E2.75 INCH JONES GA PUBLIC
SOME WINDOWS BROKEN FROM LARGE HAIL.
0715 PM HAIL MILLEDGEVILLE 33.09N 83.24W
03/15/2008 E0.25 INCH BALDWIN GA PUBLIC
&&
GRIFFITHLocal storm report, Mar 15, 8:13 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
813 PM EDT SAT MAR 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM FUNNEL CLOUD DANIELSVILLE 34.12N 83.22W
03/15/2008 MADISON GA EMERGENCY MNGR
0535 PM TSTM WND DMG 4 N DANIELSVILLE 34.18N 83.22W
03/15/2008 MADISON GA EMERGENCY MNGR
ROOF BLOWN OFF CHURCH IN ROYSTON.
0537 PM TSTM WND DMG 5 N WINTERVILLE 34.04N 83.28W
03/15/2008 MADISON GA PUBLIC
ROOF BLOWN OFF BARN ALONG CLARK COUNTY LINE.
0540 PM HAIL DANIELSVILLE 34.12N 83.22W
03/15/2008 E1.00 INCH MADISON GA PUBLIC
0700 PM HAIL MILLEDGEVILLE 33.09N 83.24W
03/15/2008 E1.75 INCH BALDWIN GA PUBLIC
&&
GRIFFITHLocal storm report, Mar 15, 8:16 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
816 PM EDT SAT MAR 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL CARROLLTON 33.58N 85.08W
03/15/2008 E0.75 INCH CARROLL GA EMERGENCY MNGR
AT WEST GEORGIA COLLEGE.
&&
GRIFFITHSpecial weather statement, Mar 15, 8:39 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 839 PM EDT SAT MAR 15 2008 GAZ085-086-097-098-160115- 839 PM EDT SAT MAR 15 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN TREUTLEN...LAURENS...JOHNSON AND EMANUEL COUNTIES UNTIL 915 PM EDT... AT 837 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM MEEKS TO SCOTT...MOVING EAST AT 35 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS TREUTLEN...LAURENS...JOHNSON AND EMANUEL COUNTIES THROUGH 915 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SCOTT... MEEKS AND ADRIAN. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Mar 15, 8:48 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 848 PM EDT SAT MAR 15 2008 GAZ074-085-160115- 848 PM EDT SAT MAR 15 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN NORTHERN JOHNSON AND SOUTHERN WASHINGTON COUNTIES UNTIL 915 PM EDT... AT 846 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WEST OF HARRISON...MOVING EAST AT 50 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS NORTHERN JOHNSON AND SOUTHERN WASHINGTON COUNTIES THROUGH 915 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE DONAVAN AND HARRISON. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Mar 15, 8:50 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
850 PM EDT SAT MAR 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 4 E COVINGTON 33.60N 83.79W
03/15/2008 E1.75 INCH NEWTON GA LAW ENFORCEMENT
SEVERAL TREES DOWN IN THE NORTHEAST PART OF THE COUNTY AS
WELL.
0205 PM HAIL GAINESVILLE 34.29N 83.83W
03/15/2008 E1.25 INCH HALL GA BROADCAST MEDIA
0710 PM HAIL 4 S GIBSON 33.17N 82.60W
03/15/2008 E0.25 INCH GLASCOCK GA EMERGENCY MNGR
0710 PM TSTM WND DMG 4 S GIBSON 33.17N 82.60W
03/15/2008 GLASCOCK GA EMERGENCY MNGR
SEVERAL TREES AND TREE LIMBS DOWN ALONG HIGHWAY 171.
0610 PM TSTM WND DMG LOUISVILLE 33.00N 82.40W
03/15/2008 JEFFERSON GA EMERGENCY MNGR
SEVERAL TREES AND POWERLINES DOWN.
0610 PM TORNADO WRENS 33.21N 82.39W
03/15/2008 JEFFERSON GA EMERGENCY MNGR
POSSIBLE TORNADO DAMAGED CHURCH. SEVERAL TORNADOES
REPORTED BY THE PUBLIC.
0755 PM HAIL RIDDLEVILLE 32.91N 82.67W
03/15/2008 E0.88 INCH WASHINGTON GA EMERGENCY MNGR
&&
GRIFFITHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 8:02 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 43 min |
| Mar 15, 8:13 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Washington | 32 min |
| Mar 15, 8:13 PM EDT | Tornado Warning | FFC | Laurens | 32 min |
| Mar 15, 8:20 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Twiggs | 25 min |
| Mar 15, 8:24 PM EDT | Tornado Warning | FFC | Emanuel | 22 min |
| Mar 15, 8:27 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 33 min |
| Mar 15, 8:45 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 30 min |
| Mar 15, 10:16 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Treutlen | 44 min |
| Mar 16, 11:41 AM EDT | Red Flag Warning | FFC | Chattahoochee, Crisp, Dooly, Harris, Macon, Marion and 7 more | 8 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.